# SDR SWAA2022010557959

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT IS INOP. / [01] RELAMPED AND PERFORMED GOOD OPERATIONAL TEST OF AFT ENTRY DOOR SLIDE LIGHT PER AMM 33-51-04-960-801; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.
